# SDR SWAA2022031040574

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION AT PASSENGER CABIN FWD WET AREA BEAM SUPPORT AT STA 328 AND RBL 47. DOT 82-013. / ACCOMPLISHED STRAP REPAIR AT CABIN FWD WET AREA BEAM SUPPORT STA 328 RBL 47' IN REF B737-700 SRM 53-10-51-2R-8 REPAIR #8 ALTERNATIVE1 ALSO FILLED BLENDED AREA IN REF B737-700 SRM 51-70-01-2R-0 AND 53-10-51-2R-8 REPAIR 8 (4.) (L.). NO FURTHER ACTION OR INSPECTION REQUIRED.
